MAUDE Adverse Event Report: MEDIVATORS INC. ENDO SMARTCAP; ENDO SMARTCAP TUBING DEVICE

MEDIVATORS INC. ENDO SMARTCAP; ENDO SMARTCAP TUBING DEVICE
Model Number 100164CO2EXT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that water was leaking from the scope air/water valve during use of multiple of their endo smartcap tubing devices.No report of injury.
 
Additional Manufacturer Narrative
Investigation of the reported event is in process.The devices are being returned for evaluation.A follow-up report will be submitted once additional information becomes available.

Brand Name
ENDO SMARTCAP
Common Device Name
ENDO SMARTCAP TUBING DEVICE
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4402597401
MDR Report Key24401777
Report Number1651395-2026-00004
Device Sequence Number9859091
Product Code FAJ
UDI-Device Identifier00677964111075
UDI-Public(01)00677964111075(17)280814(10)668669
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K093665
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100164CO2EXT
Device Lot Number(10)668669
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown